# SDR FDEA201408212282

- Difficulty date: August 21, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 63,305 hours, 21,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3430
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE HAS A DENT AT BS 1357 STRINGER 27L.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS (DOUBLER AND FILLER), AND INSTALLED REPAIR PARTS (DOUBLER AND FILLER) ON SKIN AT BS 1357 BETWEEN STRINGERS 26L AND 27L IAW B757 SRM 53-00-01 REPAIR 15 AND 51-40-02.
